# SDR F3LA2011011800586

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 20,392 hours, 9,769 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIM, AFTER RETRACTING THE LANDING GEAR, VISUAL GREEN HYD LOW PRESSURE MESSAGE.  MANUAL GEAR EXTENTION PERFORMED.  AIR TURN BACK, REPLACED RT MLG AFT HYD HOSE ASSY IAW AMM 32-31-39, PB 401. SERVICED GREEN HYD SYS IAW AMM 12-12-29-611-001. STOWED GRAVITY GEAR EXTEND HANDLE AND PERFORM OPS TEST OF THE MAIN LANDING GEAR DOORS. IAW AMM 32-31-00-710-002. OPS CHECK GOOD.
